# SDR VTZA95126

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Failure
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/BWI - FLT 6181 - DURING TAKEOFF ROLL AT 0730 HRS ON 4-3-95, ABORTED TAKEOFF DUE TO THE BAGGAGE DOOR WARNING LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 03335 IAW MEL 52-3 ON THE DOOR WARNING SYSTEM.  MAINTENANCE LATER CLEARED DMI NR 03335 ON 4-8-95 BY REPLACING THE AFT BAGGAGE DOOR MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
